Resultados globales: 143 registros encontrados en 0.01 segundos.
Artículos, Encontrados 141 registros
Documentos de investigación, Encontrados 2 registros
Artículos Encontrados 141 registros  1 - 10siguientefinal  ir al registro:
1.
16 p, 279.8 KB Linear type global centers of cubic Hamiltonian systems symmetric with respect to the x-axis / Barreira, Luis (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
A polynomial differential system of degree 2 has no global centers (that is, centers defined in all the plane except the fixed point). In this paper we characterize the global centers of cubic Hamiltonian systems symmetric with respect to the x-axis, and such that the center has purely imaginary eigenvalues.
2020
Electronic Journal of Differential Equations, Vol. 2020 Núm. 57 (2020) , p. 1-14
2 documentos
2.
On the global dynamics of a three-dimensional forced-damped differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martínez Mancilla, Yohanna Paulina (Centre de Recerca Matemàtica) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
In this paper by using the Poincaré compactification of ℝ³ we make a global analysis of the model xʹ = ax + y + yz, yʹ = x - ay + bxz, zʹ = cz - bxy. In particular we give the complete description of its dynamics on the infinity sphere. [...]
2020 - 10.1080/14029251.2020.1757232
Journal of Nonlinear Mathematical Physics, Vol. 27, Issue 3 (May 2020) , p. 414-428  
3.
Global dynamics of a Lotka-Volterra system in ℝ³ / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martínez Mancilla, Yohanna Paulina (Centre de Recerca Matemàtica) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica (Portugal))
In this work we consider the Lotka-Volterra system in R³ x˙ = −x(x − y − z), y˙ = −y(−x + y − z), z˙ = −z(−x − y + z), introduced recently in [7], and studied also in [8] and [14]. [...]
2020 - 10.1080/14029251.2020.1757240
Journal of Nonlinear Mathematical Physics, Vol. 27, Issue 3 (May 2020) , p. 509-519  
4.
Integrability and zero-Hopf bifurcation in the Sprott A system / Barreira, Luis (Universidade Técnica de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Instituto Superior Técnico. Departamento de Matemática (Portugal))
The first objective of this paper is to study the Darboux integrability of the polynomial differential system x˙=y, y˙=−x−yz, z˙=y²−a and the second one is to show that for a > 0 sufficiently small this model exhibits one small amplitude periodic solution that bifurcates from the origin of coordinates when a = 0. [...]
2020 - 10.1016/j.bulsci.2020.102874
Bulletin des Sciences Mathematiques, Vol. 162 (September 2020) , art. 102874  
5.
14 p, 591.7 KB The Bianchi VIII model is neither global analytic nor Darboux integrable / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
We consider the Bianchi VIII model. This model has been studied during these past years but very few are known up to now on its integrability. We show that the Bianchi VIII system has neither a global analytic first integral nor a Darboux first integral, which is not a function of its Hamiltonian.
2010 - 10.1063/1.3475537
Journal of Mathematical Physics, Vol. 51, Issue 9 (September 2010) , art. 092702  
6.
22 p, 801.7 KB Centers and isochronous centers for two classes of generalized seventh and ninth systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
We classify new classes of centers and of isochronous centers for polynomial differential systems in R2 of arbitrary odd degree d ≥ 7 that in complex notation z = x + iy can be written as z˙=(λ+i)z+(zz)d−7−2j/2 (Az5+jz2+j+Bz4+jz3+j+Cz3+jz4+j+Dz7+2j), where j is either 0 or 1, λ ∈ R and A,B,C ∈ C. [...]
2010 - 10.1007/s10884-010-9175-0
Journal of dynamics and differential equations, Vol. 22, Issue 4 (December 2010) , p. 657-675  
7.
25 p, 748.9 KB On the integrability of a tritrophic food chain model / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
In this paper we work with a vastly analyzed tritrophic food chain model. We provide a complete characterization of their Darboux polynomials and of their exponential factors. We also show the non-existence of polynomial first integrals, of rational first integrals, of local analytic first integrals in a neighborhood of the origin, of first integrals that can be described by formal series and of Darboux first integrals.
2010 - 10.1515/ans-2010-0206
Advanced Nonlinear Studies, Vol. 10, Issue 2 (May 2010) , p. 331-355  
8.
8 p, 652.2 KB Integrability of Hamiltonian systems with two degrees of freedom and homogenous potential of degree zero / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide necessary conditions in order that the Hamiltonian systems with Hamiltonian H = 1/2 (p2 1 + p2 2) + V (q1,q2), and one of the following potentials V1 = a0q1 + a1q2/a2q1 + a3q2, V2 = a0q2 1 + a1q1q2 + a2q2 2/a3q2 1 + a4q1q2 + a5q2 2, V3 = a0qn 2 + a1qn−1 2 q1 + . [...]
2018 - 10.4236/jamp.2018.611184
Journal of Applied Mathematics and Physics, Vol. 6, Num. 11 (November 2018) , p. 2192-2201
2 documentos
9.
37 p, 678.9 KB Z2-symmetric planar polynomial Hamiltonian systems of degree 3 with nilpotent centers / Dias, Fabio Scalco (Universidade Federal de Itajubá. Instituto de Matemática e Computação (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemàtica)
We provide the normal forms and the global phase portraits in the Poincaré disk of all Z2-symmetric planar polynomial Hamiltonian systems of degree 3 having a nilpotent center at the origin.
2019
Electronic journal of differential equations, Vol. 2019, Issue 82 (2019) , p. 1-29
2 documentos
10.
9 p, 686.4 KB Chiellini Hamiltonian Liénard differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We characterize the centers of the Chiellini Hamiltonian Liénard second-order differential equations x′ = y, y′ = −f(x)y−g(x) where g(x) = f(x)(k−α(1 + α)Rf(x)dx) with α,k ∈ R. Moreover we study the phase portraits in the Poincaré disk of these systems when f(x) is linear.
2019
Electronic journal of differential equations, Vol. 2019, Issue 71 (2019) , p. 1-8
2 documentos

Artículos : Encontrados 141 registros   1 - 10siguientefinal  ir al registro:
Documentos de investigación Encontrados 2 registros  
1.
129 p, 1.1 MB Hamiltonian linear type centers and nilpotent centers of linear plus cubic polynomial vector fields / Evrim Colak, Ilker ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo proporcionamos doce formas normales para todos los campos vectoriales polinomiales Hamiltonianos en el plano que tienen términos lineales más cúbicos homogéneos y que poseen en el origen un centro de tipo lineal o un centro nilpotente. [...]
In this work we provide twelve normal forms for all the Hamiltonian planar polynomial vector fields having linear plus cubic homogeneous terms which possess a linear type center or a nilpotent center at the origin, and find their global phase portraits on the Poincaré disk. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  
2.
162 p, 983.1 KB Generalizaciones de la teoría de integrabilidad de Darboux para campos de vectores polinomiales / Bolaños Rivera, Yudy Marcela ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En matemáticas, la integrabilidad de los campos de vectores polinomiales ha sido objeto de estudio desde hace más de cien años. En 1878, Darboux dio unas condiciones que permiten establecer la existencia de una integral prime- ra para estos campos. [...]
In mathematics, the integrability of polynomial vector fields has been studied for more than one hundred years. In 1878, Darboux provided conditions to establish the existence of first integrals for these fields. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2013  

Vea también: autores con nombres similares
2 Valls, Carme
143 Valls, Claudia
143 Valls, Claudia
3 Valls, Claudia,
3 Valls, Clàudia,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.